Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Unspecified Infection (1930)
Date of Event
10/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with an infection at the ipg site.Physician brought the patient into the or, removed the ipg, capped the remaining leads, and closed.